# SDR USAA970194

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546809
- Condition: Corrosion
- Location: Bs 947.5
- Part time: 36,457 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-5 CHECK VISUAL, FOUND CORROSION AROUND CLIP NUT HOLES ON FLOORBEAM AT BS 947.5 RBBL 5.  CORROSION LEVEL 2, CORROSION TASK CARD NR C-53-107-02.  INSTALLED REPAIR PARTS AFTER REMOVAL OF CORROSION PER TYPICAL REPAIR NR 53-10-01A.  (M)
